Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1970, Volume 38, Issue 1

Lindahl's Solution and the Core of an Economy with Public Goods<66:LSATCO>2.0.CO;2-E
p. 66-72

Duncan K. Foley

In an economy with an arbitrary number of consumers and an arbitrary number of commodities, some public and some private, I propose a generalization of Lindahl's equilibrium solution, and prove an existence theorem for it. A particular generalization of the "core" of an exchange equilibrium to an economy with public goods is proposed, and it is shown that a Lindahl equilibrium allocation is also a core allocation.

Log In To View Full Content

Journal News